X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
multiple zeta values (3) 3
mathematics, applied (2) 2
multiple (2) 2
multiple zeta value (2) 2
series (2) 2
zeta values zeta (2) 2
algebra (1) 1
diagrams (1) 1
digamma function (1) 1
dimensions (1) 1
double euler sums (1) 1
euler sum (1) 1
generalized hypergeometric function (1) 1
hypergeometric identities (1) 1
hypergeometric-series (1) 1
loops (1) 1
mathematics - number theory (1) 1
motives (1) 1
multiple zeta star value (1) 1
multiple zeta star values (1) 1
multiple zeta-star values (1) 1
number theory (1) 1
numbers (1) 1
primary 11m32, secondary 05a15, 40b05 (1) 1
proof (1) 1
quantum field theory (1) 1
residue theorem (1) 1
single-valued polylogarithms (1) 1
two-one formula (1) 1
very-well-poised hypergeometric (1) 1
very-well-poised hypergeometric series (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of mathematical analysis and applications, ISSN 0022-247X, 2018, Volume 462, Issue 1, pp. 777 - 800
.... Finally, we gave another proof for the formula of Zagier on the multiple zeta values ζ(2,…,2,3,2,…,2). 
Multiple zeta values | Multiple zeta star values | Hypergeometric identities | Double Euler sums | MATHEMATICS | MATHEMATICS, APPLIED | SERIES | ZETA VALUES ZETA(2,...,2,3,2,...,2) | PROOF | MULTIPLE
Journal Article
by Li, ZH
MATHEMATICAL RESEARCH LETTERS, ISSN 1073-2780, 2013, Volume 20, Issue 5, pp. 947 - 950
.... Zagier's evaluation formula of the multiple zeta values zeta(2,..., 2, 3, 2,..., 2). 
MATHEMATICS | generalized hypergeometric function | multiple zeta value
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 1, pp. 168 - 175
We give a new proof of Zagier's theorem on evaluation of multiple zeta (star) values at ({2}a,3,{2}b). The novelty of the proof consists in employing... 
Euler sum | Multiple zeta star value | Very-well-poised hypergeometric series | Residue theorem | Digamma function | Multiple zeta value | MATHEMATICS | Very-well-poised hypergeometric | MATHEMATICS, APPLIED | series | ZETA VALUES ZETA(2,...,2,3,2,...,2) | HYPERGEOMETRIC-SERIES | MULTIPLE
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 08/2013, Volume 9, Issue 5, pp. 1171 - 1184
In this paper, we present some identities for multiple zeta-star values with indices obtained by inserting 3 or 1 into the string 2, …, 2... 
two-one formula | Multiple zeta values | multiple zeta-star values | MATHEMATICS | Mathematics - Number Theory
Journal Article
Journal of number theory, ISSN 0022-314X, 2015, Volume 148, pp. 478 - 506
.... In this paper we prove this conjecture by constructing a certain family of single-valued multiple polylogarithms which correspond to multiple zeta values ζ(2,…,2,3,2,…2... 
Multiple zeta values | Quantum field theory | Single-valued polylogarithms | DIAGRAMS | MATHEMATICS | DIMENSIONS | NUMBERS | ALGEBRA | LOOPS | MOTIVES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.